The geometry of submanifolds of a pseudo-Euclidean space $E^n_{2n}$
Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_3_a0,
author = {S. Z. Arutyunyan},
title = {The~geometry of submanifolds of a {pseudo-Euclidean} space $E^n_{2n}$},
journal = {Matemati\v{c}eskie zametki},
pages = {3--11},
year = {1991},
volume = {50},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a0/}
}
S. Z. Arutyunyan. The geometry of submanifolds of a pseudo-Euclidean space $E^n_{2n}$. Matematičeskie zametki, Tome 50 (1991) no. 3, pp. 3-11. http://geodesic.mathdoc.fr/item/MZM_1991_50_3_a0/